# SDR 20010412CW005

- Difficulty date: January 11, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Aircraft: N32138
- Make and model: Piper PA-28-235
- Aircraft serial: 287510014
- Engine: Lyc O540*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 66762
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED MISSING RIVET HEADS,  RUST.   CORROSSION ON REAR SPAR AT CENTER SECTION JUNCTION.
